# SDR 2006FA0000594

- Difficulty date: April 27, 2006
- Submitted: June 20, 2006
- Operation: General aviation
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Engine: Tmeca ARRIEL1
- System (JASC): 7250 · Turbine Section
- Part: Manifold
- Part number: 0292208230
- Part serial: 1659B
- Condition: Coked
- Location: Gas Gen
- Part time: 2,551 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 500 HR (T-INSPECTION), COULD NOT SPIN COMPRESSOR DISK, DUE TO GAS GENERATOR INJECTION MANIFOLD COKING.  MFG TECH REMOVED AND REPLACED INJECTION MANIFOLD ON MODULE NR 3.  (K)
